Advertisement -- Learn more about ads on this site.
Fitness Minutes: (1,143)
1,175 12/3/12 2:01 A
Good advice everyone, I started feeling worse after posting, my mouth started overwatering, my stomach was turning so I tried eating anything I could to settle my stomach, like chicken noodle soup and crackers... But unfortunately I got sick anyways :(
Good news is it was dry heaves. My throat really really burned from the stoamch acid, so I ate some light yogurt and it really sooted my throat.
I went to bed and felt all better in the morning.
I will not take any meds on an empty stomach again unless it says I have to.
Thanks everyone for your support, I feel better! (and learned a lesson!) Lisa
Fitness Minutes: (55,226)
2,360 12/1/12 6:32 A
Eat at least 30 minutes before you take your medication.
Fitness Minutes: (30,551)
19,155 12/1/12 4:25 A
Most of my nausea (apart from balance issues) came from not eating enough. When I cut back 250-450 calories /day I would often wake in the middle of the night suffering from nausea, lightheadness and absolutely starving. I went back up in my calories and reduced them gradually. It gave my body a chance to get used to the change.
When it affected me, I would have some anti-emetic and 1/4hr later have something light to eat - perhaps a banana and/or some yoghurt to tide me over until my next meal.
Fitness Minutes: (39,212)
10,519 12/1/12 3:51 A
I would say you are on the right track but try it and see
Fitness Minutes: (1,143)
1,175 12/1/12 3:49 A
I Have horrible restless legs that keep me from falling asleep and staying asleep...
I take medicine for it.
I didn't eat much today because I worked midnights and slept much of the day. When I got up, I drank some water and ate a little bit, did a few things around the house, and then later went back to bed...
I took my medicine on an empty stomach and 15 minutes later woke and thought I would throw up.
So now I am eating some soup, crackers, pretzels... anything to help settle my stomach, I really don't want to throw up.
What do you do when you are nauseous? I know from now on I will eat with my meds.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkTeams, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.